# SDR UPS202842

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link Mount
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON TORSION LINK MOUNT AT STATION 740, RBL 36, WL 164 MARKED.  MAINTENANCE REMOVED AND REPLACED THE CORRODED TORSION LINK MOUNT IAW SRM 51-30-2.
